# SDR UPS97223211

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19246
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Link
- Part number: 653414423
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION UNDER FWD BOLT OF SEAT TRACK EXPANSION LINK STA 740 RBL 25 WL 206 AREA MARKED.  CORROSION FOUND OUT OF LIMITS IAW SRM 53-10-1 ON LINK AND STIFFENER (SEAT TRACK).  REMOVED AND REPLACED EXPANSION LINK AND TRACK AT STA 740 RBL 25 IAW SRM 51-30-2, 51-10-1.
